# SDR HNAA0400036

- Difficulty date: April 10, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N985HA
- Make and model: Dhav DHC8201
- Aircraft serial: 479
- Aircraft time: 12,164 hours, 13,294 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 574205A
- Part serial: 221
- Condition: Weak
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WILL NOT RETRACT AFTER T/O, RETURN TO FIELD, GEAR WAS CONFIRMED DOWN, INSPECTED GEAR, L/G INHIBIT SWITCH AND L/G ALTERNATE DOORS, ALL INSP NORMAL, R&R PSEU SAME BITE CODES INDICATED BITE CODE 40 28 VDC POWER CHECKED ALL POWER INTO PSEU AND GROUNDS, NO DEFECT NOTED. C/W OPS CHECK OF LANDING GEAR SELECTOR PANEL PER MM32-31-05 OPS CHECK GOOD L/G SELECTOR VALVE  SOLENOID WAS VERY WEAK. R&R LANDING GEAR SELECTOR VALVE.
